I am getting my mirena removed after 18 months. I can't stand the terrible acne!! My sister-in-law has it and is experiencing severe panic attacks. I am looking into tubal ligation. I am married with 2 kids and cannot take hormones. I tried 4 different BC pills, the last time I experienced TIAs (small strokes). The DR. said never take estrogen again. It really scared me. You have to be proactiv about your health!! They were very reluctant to diagnose me with TIAs because I was 22, normal wieght, don't smoke, even though my symptoms were classic text book.
So, after I had another child, I did not want hormones at ALL. My Dr. assured me that Mirena was wonderful, didn't go into your bloodstream, no side effects whatsoever, blah blah blah.
I have terrible Acne
just like when I was on the progesterone only pill. As soon as i went off of it, my Acne
was gone. That tells me that the progesterone in the Mirena is in my bloodstream. I have some slight cramping ang bloating from time to time, but not bothersome. I looked up progesteron side effects on Google and found that many of the side effects many women are posting are caused from the progeterone.
Such as vaginal dryness, tiredness, mood changes. Progesterone aggravates Depression
problems or triggers them if you are suseptable to Depression
problems. But I bet many Drs will not beleive us! That makes me so mad! I have lost some faith in Drs. You know your body better than anyone, you know what is normal and what is not!
What is interesting is that the combined BC pill's hormones balance each other out. Its when you have the progesterone only that you can get some bad side effects. I am still researching.